# SDR ASOA201704231482

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67035864953
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAIL AT FS 710 IS CORRODED. REMOVED AND INSTALLED SERVICEABLE LT FLOOR SEAT RAIL FROM FS 700-837 IAW AMM 53-00-49-400-801-A15. COMPLIED WITH EC/TC REO 670-53-00-343 AND GENERIC REO 670-53-00-343 REV M AS WRITTEN.
